# SDR AALA202301183754

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 26,062 hours, 10,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT TALL NORMAL TO POWER STRONG OIL SMELL ON FLIGHT DECK PERSISTED DURING CLEAN UP. RETURNED TO MIA SHUT DOWN LEFT ENGINE DURING TAXI IN FUMES BECAME STRONGER. ACCOMPLISHED TROUBLESHOOTING CARD. REPLACED AIR CIRCULATION FILTERS.
